# SDR VNAA9803027

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 001A561A0000201
- Condition: Shattered
- Location: Flight Deck
- Part time: 47,055 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DESCENT, THE RT FWD WINDSCREEN WAS STRUCK BY A BIRD.  MX FOUND DAMAGE TO THE LT ENG NACELLE COWLINGS.  THE FLAP HINGE FAIRING WAS DAMAGED.  DAMAGE WAS FOUND ON THE LT PROPELLER SPINNER.  MX INSPECTED AND REPLACED THE RT FWD COCKPIT WINDOW IAW DORNIER MM 56-11-00.  THE ACFT WAS INSPECTED AND APPROVED FOR A FERRY FLT TO CAK TO COMPLETE REPAIRS.  THE FERRY FLT WAS OPERATED WITHOUT ANY PROBLEMS.  MX IN CAK REPLACED THE LT ENG CHIN COWLING AND REPAIRED THE SIDE COWLING, IAW DORNIER MM 71-60-03 AND DORNIER SPR 14850.  THE SPINNER AND FLAP FAIRING WERE REPLACED IAW DORNIER MM 57-80-00 AND 61-10-00.  OPERATION CHECKS WERE COMPLETED.
